Exponent of Convergence of Solutions to Linear Differential Equations Near a Singular Point

Exponent of Convergence of Solutions to Linear Differential Equations Near a Singular Point

Samir Cherief, Saada Hamouda – GJM, Volume 6, Issue 2 (2021), 22-30.

In this paper, we investigate the exponent of convergence of f^{\left(i\right) }-\varphi where f\not\equiv 0 is a solution to certain class of linear differential equations with analytic and meromorphic coefficients in the closed complex plane except a finite singular point and \varphi is a small function of f.

Categories: Issue2

Milestones:

Received: June 18, 2021
Accepted: November 5, 2021
Published online: December 30, 2021

Authors:

Samir Cherief and Saada Hamouda
Laboratory of pure and applied mathematics,
Department of mathematics,
University of Mostaganem (UMAB), Algeria.

Download: